Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 175, Number 1, 2014

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

An infinite game with topological consequences
pp. 1-14(14)
Author: Bell, J. R.

Favourites:
ADD

Ai-maximal independent families and irresolvable Baire spaces
pp. 15-28(14)
Authors: Dorantes-Aldama, A.; Pichardo-Mendoza, R.; Tamariz-MascarĂșa, n.

Favourites:
ADD
Favourites:
ADD

Note on immersion dimension of real Grassmannians
pp. 38-42(5)
Authors: Petrović, Z. Z.; Prvulović, B. I.

Favourites:
ADD

Algebraically determined semidirect products
pp. 43-48(6)
Authors: Al-Tameemi, W. a.; Kallman, R. R.

Favourites:
ADD

Degree of homogeneity on cones
pp. 49-64(16)
Authors: Pellicer-Covarrubias, P.; Santiago-Santos, A.

Favourites:
ADD
Favourites:
ADD

The HOMFLYPT skein module of the lens spaces Formula Not Shown
pp. 72-80(9)
Authors: Gabrovšek, B. t.; Mroczkowski, M.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more